# SDR DALA2025081806146

- Difficulty date: August 18, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N384DA
- Make and model: Boeing 737832
- Aircraft serial: 30347
- Aircraft time: 78,193 hours, 31,437 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Locked
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SHIP 3714 -UFC/DE- DECLARED EMERGENCY DUE TO FLAP LOCKOUT ON APPROACH TO LAND. CORRECTIVE ACTION: REPLACED FSEU. LUBRICATED #1 FLAP ROLLER. AHM REPORT SHOWS #4 SKEW SENSOR INVALID. REPLACED #4 AND #7 SKEW SENSORS. OPS CHECK GOOD.
